# SDR 00FDEA00186

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 5,747 hours, 2,918 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL AVIONICS SMOKE IN COCKPIT.  SMOKE CLEAR AFT ENG SHUT DOWN.
